A Man Intentionally Overdoses On Viagra to Impress His Girlfriend . . . and Ends Up With His Penis Amputated!
0 0

A man from Colombia was forced to undergo a penis amputation after he enthusiastically overdosed on Viagra.  He took more then the reccomended dosage in an effort to please his girlfriend.

When his wang was in a constant state of full blown boner he went to seek medical attention.  Medics at the hospital found the man's penis inflamed, fractured and had signs of gangrene, and had to be amputated to prevent the inflammation and gangrene from spreading to other parts of his body.

FULL STORY

COMMENT ON THIS
 

CALL: 248-544-WRIF 
TOLL FREE: 855-WRIF-101 
TEXT: 49743 
EMAIL: DaveAndChuckTheFreak@wrif.com
 More ways to contact the show 



LATEST VIDEOS 
Loading...
 
DAVE & CHUCK 
THE FREAK "101"
 
INSTALL OUR GAME 

 
NEW @ WRIF.COM 


“Everything that Rocks” is used under license from Lakefront Communications, LLC.
This site is not intended for visitors under 18 years of age.
 



You are viewing WRIF.com optimized for your mobile device
View WRIF.com homepage